Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 393, NWS Wichita, KS

August 8, 20114 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Aug 8, 2011, 9:04 PM CDT for 4 counties in Kansas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2011, 9:04 PM CDT (02:04 UTC)
Expired
Aug 8, 2011, 9:45 PM CDT
In force
41 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Labette County, KS, Montgomery County, KS, Neosho County, KS, Wilson County, KS

The radar

The Tulsa radar (KINX), 145 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 8, 7:53 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.1 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 275 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
275 J/kg
Mixed-layer CIN
-241 J/kg
Mixed-layer LCL
1182 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

795 
WUUS53 KICT 090204
SVRICT
KSC099-125-133-205-090300-
/O.NEW.KICT.SV.W.0393.110809T0204Z-110809T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
904 PM CDT MON AUG 8 2011

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LABETTE COUNTY IN SOUTHEAST KANSAS...
  NORTHEASTERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS...
  SOUTHWESTERN NEOSHO COUNTY IN SOUTHEAST KANSAS...
  SOUTHEASTERN WILSON COUNTY IN SOUTHEAST KANSAS...

* UNTIL 1000 PM CDT

* AT 901 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 5 MILES NORTHWEST OF NEODESHA...OR 22 MILES SOUTHWEST OF
  CHANUTE...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEODESHA...ALTOONA...THAYER...GALESBURG...PARSONS TRI CITY AIRPORT
  AND DENNIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3758 9526 3730 9529 3738 9586 3756 9584
TIME...MOT...LOC 0204Z 275DEG 29KT 3746 9573
WIND...HAIL 60MPH 1.00IN

$$

ES
2 follow-up statements
090 
WWUS53 KICT 090230
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
930 PM CDT MON AUG 8 2011

KSC099-125-133-205-090300-
/O.CON.KICT.SV.W.0393.000000T0000Z-110809T0300Z/
NEOSHO KS-MONTGOMERY KS-LABETTE KS-WILSON KS-
930 PM CDT MON AUG 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WILSON...NORTHWESTERN LABETTE...NORTHEASTERN MONTGOMERY AND
SOUTHWESTERN NEOSHO COUNTIES UNTIL 1000 PM CDT...

AT 927 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
DAMAGING WINDS AROUND 60 MPH. THIS STORM WAS LOCATED NEAR NEODESHA 
OR 22 MILES SOUTHWEST OF CHANUTE...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  NEODESHA...ALTOONA...THAYER...GALESBURG...PARSONS TRI CITY AIRPORT
  AND DENNIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER 
HOUR...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME 
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO 
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3758 9526 3730 9529 3738 9586 3756 9584
TIME...MOT...LOC 0229Z 271DEG 31KT 3745 9574
WIND...HAIL 60MPH 1.00IN

$$

ES
331 
WWUS53 KICT 090245
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
945 PM CDT MON AUG 8 2011

KSC099-125-133-205-090253-
/O.CAN.KICT.SV.W.0393.000000T0000Z-110809T0300Z/
NEOSHO KS-MONTGOMERY KS-LABETTE KS-WILSON KS-
945 PM CDT MON AUG 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILSON...
NORTHWESTERN LABETTE...NORTHEASTERN MONTGOMERY AND SOUTHWESTERN
NEOSHO COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND SEVERE 
THUNDERSTORM WATCH NUMBER 751 REMAINS IN EFFECT UNTIL 3 AM CDT FOR 
MONTGOMERY AND LABETTE COUNTIES.

LAT...LON 3758 9526 3730 9529 3738 9586 3756 9584
TIME...MOT...LOC 0243Z 271DEG 31KT 3745 9559

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 6:30 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Aug 8, 6:30 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
630 PM CDT MON AUG 8 2011

.AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

COMPLEX WEATHER PATTERN WITH ONE BOUNDARY EVIDENT IN CUMULUS
FIELD NORTH OF KRSL/KSLN AND THE OTHER JUST SOUTH OF OK BORDER.
CURRENTLY HAVE ONGOING RAIN SHOWERS/THUNDERSTORMS AROUND KCNU AND
SUSPECT THOSE COULD FESTER FOR A FEW MORE HOURS. ALSO SUSPECT
CHANCES FOR STORMS ARE HIGH ENOUGH TO MENTION VCTS AT KRSL/KSLN...
FOR STORMS CURRENTLY OVER NORTHWEST KS WORKING THEIR WAY DOWN THE
SAGGING BOUNDARY THIS EVENING. MODELS SUGGEST THAT PRECIPITATION
SHOULD WEAKEN LATER THIS EVENING WITH PASSAGE OF SHORTWAVE...SO
HAVE NIXED ANY MENTION OF PRECIPITATION AT KHUT/KICT FOR NOW. WITH
FRONT SLOW TO MOVE SOUTH...MAY SEE LOW CLOUDS DEVELOP AT KCNU LATE
TONIGHT/EARLY TUE MORNING. NOT OVERLY OPTIMISTIC...WITH BETTER
CHANCES SOUTH...BUT WILL MAINTAIN SCATTERED MVFR DECK FOR NOW.
OTHERWISE WEAK NE FLOW SHOULD BE THE RULE AT ALL SITES TOMORROW.
-HOWERTON

&&

.PREV DISCUSSION... /ISSUED 256 PM CDT MON AUG 8 2011/

DISCUSSION...

MAIN CONCERNS: THUNDERSTORM CHANCES AND TEMPERATURES OVER THE NEXT
FEW DAYS.

TONIGHT-THURSDAY...
CONVECTIVE OUTFLOW BOUNDARY HAS MADE IT INTO NORTHERN OK/SOUTHERN MO
THIS AFTERNOON. MAIN SYNOPTIC FRONT EXTENDED FROM NORTHERN KS INTO
IOWA. CONVECTIVE PROSPECTS LOOK HIGHER ON THE SOUTHERN BOUNDARY
GIVEN BETTER INSTABILITY AND LOW-LEVEL CONVERGENCE. WILL MAINTAIN
HIGHEST RAIN CHANCES IN FAR SOUTHEAST KS NEAR THE OKLAHOMA
BORDER...TAPERING QUICKLY TO SLIGHT CHANCE IN CENTRAL KS. SEVERE
CHANCES NOW APPEAR BEST JUST TO OUR SOUTH ALONG/SOUTH OF THE OUTFLOW
BOUNDARY IN OKLAHOMA. TUESDAY LOOKS PLEASANT WITH SUNSHINE AND
NORTHEAST WINDS BEHIND FRONT...AND NEAR NORMAL HIGHS. SHORTWAVE
ENERGY OVER THE PACIFIC NW LOOKS TO MOVE SOUTHEASTWARD ACROSS
NEBRASKA/KANSAS TUESDAY NIGHT-WEDNESDAY. UPSLOPE FLOW SHOULD INITATE
SEVERE STORMS TO OUR NORTHWEST OVER THE HIGH PLAINS TUESDAY
AFTERNOON/EVE. ISENTROPIC LIFT WILL DEVELOP TUESDAY NIGHT-WEDNESDAY
WITHIN THE MID-LEVEL BAROCLINIC ZONE AS THE SHORTWAVE ENERGY MOVES
INTO A HIGH PRECIPITABLE WATER AIRMASS. THEREFORE STORM ACTIVITY TO
OUR NW SHOULD EVOLVE INTO ONE OR MORE EAST-SOUTHEASTWARD MOVING
MCS'S THAT SHOULD AFFECT AT LEAST PORTIONS OF OUR FORECAST AREA.
HIGHEST RAIN CHANCES TUES NIGHT INTO WEDNESDAY WILL BE IN
CENTRAL/SOUTHEAST KS WHERE MID-LEVEL TEMPERATURES WILL BE SLIGHTLY
COOLER. CLOUDS/RAIN/EAST WINDS WILL LEAD TO BELOW NORMAL HIGHS
WEDNESDAY...FIRST TIME SINCE MID-LATE JUNE. AT LEAST SMALL CHANCES
FOR THUNDERSTORMS SHOULD CONTINUE WED NIGHT INTO THURSDAY GIVEN WEAK
DISTURBANCES IN THE NORTHWEST FLOW ALOFT AND WEAK ISENTROPIC LIFT.

FRIDAY-MONDAY:
A FAIRLY STRONG SHORTWAVE TROF WILL MOVE FROM THE NORTHERN PLAINS
EARLY FRIDAY INTO THE GREAT LAKES/OHIO VALLEY SATURDAY. THIS WILL
DRIVE ANOTHER COLD FRONT SOUTHWARD THROUGH OUR AREA LATE
FRIDAY/FRIDAY NIGHT. THERE WILL BE A CHANCE OF THUNDERSTORMS
ASSOCIATED WITH THIS FRONT AS IT MOVES INTO A MOIST/UNSTABLE
AIRMASS. AFTER NEAR TO SLIGHTLY ABOVE NORMAL HIGHS ON
FRIDAY...TEMPERATURES WILL COOL DOWN SOME TO SLIGHTLY BELOW NORMAL
READINGS OVER THE WEEKEND.

JMC

AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
LINGERING SHOWERS WILL CONTINUE TO TRACK EASTWARD ACROSS EASTERN
KANSAS THIS AFTERNOON. MAIN SURFACE FRONT IS STILL NORTH OF THE
REGION IN NEBRASKA...WITH OUTFLOW BOUNDARY FROM THIS MORNING
ACTIVITY PUSHING SOUTHWARD INTO OKLAHOMA. EXPECTING STORMS TO
DEVELOP ALONG BOTH FRONT LATER THIS AFTERNOON AND TONIGHT. BEST
CHANCE FOR STORMS WILL BE OVER SOUTHEAST KANSAS. SURFACE HIGH
PRESSURE WILL CONTINUE TO BUILD SOUTHWARD INTO KANSAS ON TUESDAY
WITH VFR CONDITIONS EXPECTED.

JAKUB

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    69  94  69  83 /  30  10  50  50
HUTCHINSON      68  92  68  82 /  20  10  60  60
NEWTON          67  92  67  80 /  30  10  60  70
ELDORADO        67  93  68  81 /  30  10  40  60
WINFIELD-KWLD   71  96  71  85 /  30  10  40  50
RUSSELL         65  90  66  81 /  20  10  70  60
GREAT BEND      66  91  67  81 /  20  10  70  60
SALINA          66  91  66  82 /  20  10  60  70
MCPHERSON       67  92  67  82 /  20  10  60  70
COFFEYVILLE     70  95  71  85 /  60  10  20  60
CHANUTE         69  91  68  82 /  40  10  20  70
IOLA            68  91  67  82 /  40  10  20  70
PARSONS-KPPF    70  93  70  83 /  50  10  20  70

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 8, 4:41 PM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
441 PM CDT MON AUG 8 2011

KSZ032-033-047>053-067>072-082-083-091>096-098>100-092145-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
441 PM CDT MON AUG 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT MAINLY FOR THOSE
COUNTIES NEAR THE OKLAHOMA BORDER. ISOLATED STRONG STORMS WILL BE
POSSIBLE WITH WIND GUSTS TO AROUND 50 MPH AND NICKEL SIZE HAIL
AS THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A COMPLEX OR TWO OF THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE
AREA LATE TUESDAY NIGHT INTO WEDNESDAY. SOME OF THE STORMS MAY BE
SEVERE IN CENTRAL KANSAS...WITH DAMAGING WIND GUSTS...LARGE
HAIL...AND LOCALLY HEAVY RAINFALL. ELSEWHERE A FEW STRONG STORMS
WILL BE POSSIBLE WITH WIND GUSTS UP TO 50 MPH AND SMALL HAIL.

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE WEDNESDAY NIGHT INTO
THIS WEEKEND. STRONG STORMS WILL BE POSSIBLE...SOME WITH LOCALLY
HEAVY RAINFALL.

HEAT INDICES OF 100 TO 104 ARE POSSIBLE FRIDAY AFTERNOON FOR THOSE
COUNTIES CLOSE TO THE OKLAHOMA BORDER.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

JMC

In the hours before

Local storm report, Aug 8, 7:29 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
729 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     TSTM WND GST     1 ESE ALTOONA           37.52N 95.64W
08/08/2011  E60 MPH          WILSON             KS   TRAINED SPOTTER

&&

SGS
Local storm report, Aug 8, 7:40 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
740 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HAIL             4 WSW ST. PAUL          37.48N 95.24W
08/08/2011  E0.25 INCH       NEOSHO             KS   TRAINED SPOTTER

&&

SGS
Local storm report, Aug 8, 7:51 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
751 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND GST     5 S GALESBURG           37.41N 95.36W
08/08/2011  E60 MPH          NEOSHO             KS   TRAINED SPOTTER

&&

SGS
Local storm report, Aug 8, 7:56 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
756 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND GST     PARSONS                 37.34N 95.27W
08/08/2011  E70 MPH          LABETTE            KS   TRAINED SPOTTER

            ESTIMATED 60 TO 70 MPH WIND GUSTS.

&&

SGS
Special weather statement, Aug 8, 8:09 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
809 PM CDT MON AUG 8 2011

KSZ093-098-090145-
CHAUTAUQUA-COWLEY-
809 PM CDT MON AUG 8 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHAUTAUQUA AND COWLEY COUNTIES...

AT 806 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR DEXTER...OR 16 MILES SOUTHEAST OF
WINFIELD...AND MOVING EAST AT 30 MPH.

DIME SIZED HAIL AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS
THUNDERSTORM.

PEOPLE IN SOUTHEASTERN COWLEY AND SOUTHWESTERN CHAUTAUQUA COUNTIES...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED
IF THE STORM MAINTAINS INTENSITY AND MOVES INTO THE AREA. BE READY TO
SEEK SHELTER IF SEVERE WEATHER THREATENS.

ES
Special weather statement, Aug 8, 9:00 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
900 PM CDT MON AUG 8 2011

KSZ095-099-090230-
MONTGOMERY-WILSON-
900 PM CDT MON AUG 8 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR MONTGOMERY AND WILSON COUNTIES...

AT 856 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTH OF FREDONIA...OR 24 MILES
SOUTHWEST OF CHANUTE...AND MOVING EAST AT 35 MPH.

DIME SIZE HAIL AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

ES

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 7:06 PM CDTSevere Thunderstorm WarningICTNeosho, Wilson39 min
Aug 8, 7:18 PM CDTSevere Thunderstorm WarningICTLabette, Neosho57 min
Aug 8, 7:46 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery44 min
Aug 8, 8:19 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Montgomery36 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.